全部文献期刊会议图书|学者科研项目
中外文文献  中文文献  外文文献
来源:[J].SIAM Journal on Numerical Analysis(IF 1.484), 2005, Vol.42 (4), pp.1357-1393
摘要:We propose a class of finite element schemes for systems of hyperbolic conservation laws that are based on finite element discretizations of appropriate relaxation models. We consider both semidiscrete and fully discrete finite element schemes and show that the schemes are s...
来源:[J].SIAM Journal on Numerical Analysis(IF 1.484), 2004, Vol.41 (1), pp.325-363
摘要:We develop a family of fast methods for approximating the solutions to a wide class of static Hamilton-Jacobi PDEs; these fast methods include both semi-Lagrangian and fully Eulerian versions. Numerical solutions to these problems are typically obtained by solving large systems o...
作者:NAWAF BOU-RABEE , HOUMAN OWHADI
来源:[J].SIAM Journal on Numerical Analysis(IF 1.484), 2010, Vol.48 (1), pp.278-297
摘要:This paper presents a Lie-Trotter splitting for inertial Langevin equations (geometric Langevin algorithm) and analyzes its long-time statistical properties. The splitting is defined as a composition of a variational integrator with an Ornstein-Uhlenbeck flow. Assuming that the e...
来源:[J].SIAM Journal on Numerical Analysis(IF 1.484), 2011, Vol.49 (1/2), pp.331-345
摘要:We propose a method to compute approximate eigenpairs of the Schrödinger operator on a bounded domain in the presence of an electromagnetic field. Formulated for simplicial meshes, the method combines techniques from lattice gauge theory and finite elements, retaining the di...
来源:[J].SIAM Journal on Numerical Analysis(IF 1.484), 2014, Vol.52 (5), pp.2466-2487
摘要:We provide a general framework to construct finite-dimensional approximations of the space of convex functions, which also applies to the space of c-convex functions and to the space of support functions of convex bodies. We give precise estimates of the distance between the appr...
来源:[J].SIAM Journal on Numerical Analysis(IF 1.484), 2002, Vol.39 (5), pp.1810-1834
摘要:We examine the existence of a global weak solution associated with a numerical scheme for kinetic models of nuclei growth and coagulation of liquid-droplet formation on a solid surface. A nonlinear transport equation of the density with a bilinear operator and with a nonloca...
作者:WEIDONG ZHAO , GUANNAN ZHANG , LILI JU
来源:[J].SIAM Journal on Numerical Analysis(IF 1.484), 2010, Vol.48 (4), pp.1369-1394
摘要:In this paper we propose a stable multistep scheme on time-space grids for solving backward stochastic differential equations. In our scheme, the integrands, which are conditional mathematical expectations derived from the original equations, are approximated by using Lagrange in...
来源:[J].SIAM Journal on Numerical Analysis(IF 1.484), 2011, Vol.49 (5/6), pp.2576-2597
摘要:We derive and analyze a solver-friendly finite element discretization of a time discrete Richards equation based on Kirchhoff transformation. It can be interpreted as a classical finite element discretization in physical variables with nonstandard quadrature points. Our appr...

我们正在为您处理中,这可能需要一些时间,请稍等。

资源合作:cnki.scholar@cnki.net, +86-10-82896619   意见反馈:scholar@cnki.net

×